Trazodone is an SSRI antidepressant like lexapro. I have been on lexapro and have been on tamoxifen. I was prescribed lexapro with the approval of my oncologist before taking... that said I believe it is important for you to notify your doctor or pharmacist before taking any new prescription.
Bonae; I would say wait until tomorrow and check with your Tamoxifen Doctor, one more night won't hurt I ran the drug Interaction on the two and it does have a moderate drug Interaction. so you should run this by the doctors. Please give them a call. here is the copy of what came back you could even call the doctor on duty at the cancer clinic on saturday I know my Cancer doctor always has someone on duty. okay here is what it says. ((( Interactions between your selected drugs
Applies to: tamoxifen, trazodone
GENERALLY AVOID: Trazodone may cause prolongation of the QT interval. Theoretically, coadministration with other agents that can prolong the QT interval may result in additive effects and increased risk of ventricular arrhythmias including torsade de pointes and sudden death. In experimental models, trazodone has been found to inhibit hERG-encoded cardiac potassium channels responsible for the rapid delayed rectifier K+ current (IKr)--an action that is considered a predictor of drug-induced QT prolongation. However, the extent to which trazodone may affect cardiac repolarization in clinical use has not been adequately studied. There have been postmarketing reports of torsade de pointes associated with immediate-release trazodone following overdose and in the presence of multiple confounding factors, even at dosages of 100 mg/day or less. In general, the risk of an individual agent or a combination of agents causing ventricular arrhythmia in association with QT prolongation is largely unpredictable but may be increased by certain underlying risk factors such as congenital long QT syndrome, cardiac disease, and electrolyte disturbances (e.g., hypokalemia, hypomagnesemia). The extent of drug-induced QT prolongation is dependent on the particular drug(s) involved and dosage(s) of the drug(s). In addition, central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking trazodone with certain other drugs that cause these effects, especially in elderly or debilitated patients.))))) AND AS YOU KNOW WITH WHAT YOU HAVE BEEN THROUGH IT IS MUCH BETTER TO BE SAFE THAN SORRY. God bless you. feel free to ask anything anytime from us if we can help be it myself or anyone here it helps. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2011 • 2 answers
I was taking Tamoxifen after breast cancer for 5 years ,I had a lumpectomy & radiotherapy & thought?
Posted 9 May 2013 • 1 answer
Posted 13 May 2013 • 1 answer
Posted 3 Oct 2013 • 2 answers
Posted 21 Oct 2015 • 0 answers